# SDR 20000727AP002

- Difficulty date: March 31, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N903RC
- Make and model: Boeing 737247
- Aircraft serial: 19598
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 5TH FROM FORWARD (MAIN CABIN FLOOR) EMERGENCY LIGHT MISSING, LIGHT MODULE CLEAR.  INSTALLED EMERGENCY LIGHT.  (M)
